Restricted mean value property in axiomatic potential theory

Jiří Veselý

Commentationes Mathematicae Universitatis Carolinae (1982)

  • Volume: 023, Issue: 4, page 613-628
  • ISSN: 0010-2628

How to cite


Veselý, Jiří. "Restricted mean value property in axiomatic potential theory." Commentationes Mathematicae Universitatis Carolinae 023.4 (1982): 613-628. <>.

author = {Veselý, Jiří},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {restricted mean value property; axiomatic potential theory},
language = {eng},
number = {4},
pages = {613-628},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Restricted mean value property in axiomatic potential theory},
url = {},
volume = {023},
year = {1982},

AU - Veselý, Jiří
TI - Restricted mean value property in axiomatic potential theory
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1982
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 023
IS - 4
SP - 613
EP - 628
LA - eng
KW - restricted mean value property; axiomatic potential theory
UR -
ER -


  1. ASH R. B., Measure, Integration and Functional Analysis, Academic Press, New York and London 1972. (1972) Zbl0249.28001MR0435321
  2. BAUER H., Harmonische Räume und ihre Potentialtheorie, Springer Verlag, Berlin 1966. (1966) Zbl0142.38402MR0210916
  3. CONSTANTINESCU C., CORNE A., Potential Theory on Harmonic Spaces, Springer Verlag, New York 1972. (1972) MR0419799
  4. FENTON P. C., On sufficient conditions for harmonicity, Trans. Amer. Math, Soc. 253 (1979), 139-147. (1979) Zbl0368.31001MR0536939
  5. HEATH D., Functions possessing restricted mean value properties, Proc. Amer. Math. Soc 41 (1973), 588-595. (1973) Zbl0251.31004MR0333213
  6. KELLOG O. D., Converses of Gauss's theorem on the arithmetic mean, Trans. Amer. Math. Soc. 36 (1934), 227-242. (1934) MR1501739
  7. LEBESGUE H., Sur le problème de Dirichlet, C. R. Acad. Sci. Paris 154 (1912), 335-337. (1912) 
  8. LEBESGUE H., Sur le théorème de la moyenne de Gauss, Bull. Soc. Math, France 40 (1912), 16-17. (1912) 
  9. NETUKA I., Harmonic functions and the mean value theorems, (in Czech), Čas. pěst. mat. 100 (1975), 391-409. (1975) MR0463461
  10. NETUKA I., L'unicité du problème de Dirichlet généralisé pour un compact, in; Séminaire de Théorie du Potentiel Paris, No. 6, Lecture Notes in Mathematics 906, Springer Verlag, Berlin 1982, 269-281. (1982) Zbl0481.31008MR0663569
  11. ØKSENDAL B., STROOCK D. W., A characterization of harmonic measure and Markov processes whose hitting distributions are preserved by rotations, translations and dilatations (preprint). 
  12. VEECH W. A., A converse to the mean value theorem for harmonic functions, Amer. J. Math. 97 (1976), 1007-1027. (1976) Zbl0324.31002MR0393521
  13. VESELÝ J., Sequence solutions of the Dirichlet problem, Čas. pěst. mat. 106 (1981), 84-93. (1981) MR0613711

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.